# SDR DALA2019080904671

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 72,971 hours, 54,811 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN ROUTE DURING CRUISE, ELECTRICALLY STARTING GETTING STRONG WX/TCAS DISPLAY STARTED BLANKING OUT. TURNED DISPLAY TO OFF FUMES SUBSIDED. R & R WX TCAS RADAR CENTER DISPLAY DUE TO ODI IN RIC FOR SMOKE ODOR IAW MD-88 AMM 34-41. OPS CHK GOOD.
